# SDR CALA2024111502866

- Difficulty date: October 28, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA , POSSIBLE CORROSION ON INNER CHORD BTW STA 980 TO STA 990 RBL 48 (REF AAR NR 1000019419)
